# SDR FDEA201303010481

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDE FRAME BS 1360 HAS CORROSION ON FRAME UPPER FLANGE   BETWEEN STR 25 AND 26L.  REPAIRED FRAME FROM S16-25L IAW EA F-5310-163861, PART 1.  REPAIR IS CAT B, MAJOR.
